# SDR AALA20171008001

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 4,196 hours, 1,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 782370
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 15WL FAILED CIDS OPERATIONAL TEST. REPLACED 15WL BATTERY PACK IAW AMM 33-51-38.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
